# SDR DXTA2023102098370

- Difficulty date: October 19, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N164QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9649
- Aircraft time: 2,536 hours, 859 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR UNABLE TO CLOSE POWER ASSISTED OR MANUALLY //SIGNOFF// PERFORMED MULTIPLE MAIN CABIN DOOR OPERATIONAL CHECKS, UNABLE TO DUPLICATE. MAIN ENTRANCE DOOR OPERATES PROPERLY WITH NO DEFECTS. REF. GLOBAL 6000 AMM 52-11-00
